CSpace
Infinitely many stationary solutions of discrete vector nonlinear Schrodinger equation with symmetry
Yang, Minbo1,2; Zhao, Fukun3; Ding, Yanheng2
2010-02-15
Source PublicationAPPLIED MATHEMATICS AND COMPUTATION
ISSN0096-3003
Volume215Issue:12Pages:4230-4238
AbstractIn this paper we study the existence of stationary solutions for the following discrete vector nonlinear Schrodinger equation i partial derivative phi(n)/partial derivative(t) = -Lambda phi(n) + tau(n)phi(n) - if(n, vertical bar phi(n)vertical bar)phi(n), where phi(n) is a sequence of 2-component vector, i = (0 1 1 0), Delta phi(n) = phi(n+1) + phi(n-1) - 2 phi(n) is the discrete Laplacian in one spatial dimension and sequence tau(n) is assumed to be N-periodic in n, i.e. tau(n+N) = tau(n). We prove the existence of infinitely many nontrivial stationary solutions for this system by variational methods. The same method can also be applied to obtain infinitely many breather solutions for single discrete nonlinear Schrodinger equation. (C) 2009 Elsevier Inc. All rights reserved.
KeywordDiscrete vector Schrodinger equation Stationary solutions Critical point theory
DOI10.1016/j.amc.2009.12.045
Language英语
Funding ProjectZJNSF[Y7080008] ; ZJNSF[R6090109] ; NSFC[10971194] ; NSFC[10831005] ; YNNSF[2008CD112]
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000274719300019
PublisherELSEVIER SCIENCE INC
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/9802
Collection中国科学院数学与系统科学研究院
Corresponding AuthorYang, Minbo
Affiliation1.Zhejiang Normal Univ, Dept Math, Jinhua 321004, Peoples R China
2.Chinese Acad Sci, Inst Math, AMSS, Beijing 100080, Peoples R China
3.Yunnan Normal Univ, Dept Math, Kunming 650092, Peoples R China
Recommended Citation
GB/T 7714
Yang, Minbo,Zhao, Fukun,Ding, Yanheng. Infinitely many stationary solutions of discrete vector nonlinear Schrodinger equation with symmetry[J]. APPLIED MATHEMATICS AND COMPUTATION,2010,215(12):4230-4238.
APA Yang, Minbo,Zhao, Fukun,&Ding, Yanheng.(2010).Infinitely many stationary solutions of discrete vector nonlinear Schrodinger equation with symmetry.APPLIED MATHEMATICS AND COMPUTATION,215(12),4230-4238.
MLA Yang, Minbo,et al."Infinitely many stationary solutions of discrete vector nonlinear Schrodinger equation with symmetry".APPLIED MATHEMATICS AND COMPUTATION 215.12(2010):4230-4238.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Yang, Minbo]'s Articles
[Zhao, Fukun]'s Articles
[Ding, Yanheng]'s Articles
Baidu academic
Similar articles in Baidu academic
[Yang, Minbo]'s Articles
[Zhao, Fukun]'s Articles
[Ding, Yanheng]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Yang, Minbo]'s Articles
[Zhao, Fukun]'s Articles
[Ding, Yanheng]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.